Buryak, A (2015) Equivalence of the Open KdV and the Open Virasoro Equations for the Moduli Space of Riemann Surfaces with Boundary. Letters in Mathematical Physics, 105 (10). pp. 1427-1448. ISSN 0377-9017
Abstract
In a recent paper, Pandharipande, Solomon and Tessler initiated a study of the intersection theory on the moduli space of Riemann surfaces with boundary. The authors conjectured KdV and Virasoro type equations that completely determine all intersection numbers. In this paper, we study these equations in detail. In particular, we prove that the KdV and the Virasoro type equations for the intersection numbers on the moduli space of Riemann surfaces with boundary are equivalent.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2015, Springer Science+Business Media Dordrecht. This is an author produced version of a paper published in Letters in Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Riemann surfaces with boundary; moduli space; KdV equations |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 06 Jul 2018 08:51 |
Last Modified: | 06 Jul 2018 08:51 |
Status: | Published |
Publisher: | Springer |
Identification Number: | 10.1007/s11005-015-0789-3 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:132959 |